American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Thierry Cazenave and Fred B. Weissler. Unstable simple modes of the nonlinear string. Quart. Appl. Math. 54 (1996) 287-305. MR MR1388017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] David G. Ebin. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 50-59. MR 1405969.
Abstract, references, and article information   
View Article: PDF

[3] Yier Lin. A Riemann problem for an elastic bar that changes phase. Quart. Appl. Math. 53 (1995) 575-600. MR MR1343469.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Harumi Hattori. Nonlinear stability of rarefaction waves for a viscoelastic material with memory . Trans. Amer. Math. Soc. 342 (1994) 645-669. MR 1157614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charalambos G. Makridakis. Finite element approximations of nonlinear elastic waves . Math. Comp. 61 (1993) 569-594. MR 1195426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] M. Countryman and R. Kannan. Forced oscillations of elastic strings with nonlinear damping. Quart. Appl. Math. 50 (1992) 57-71. MR MR1146624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] David L. Russell. A comparison of certain elastic dissipation mechanisms via decoupling and projection techniques. Quart. Appl. Math. 49 (1991) 373-396. MR MR1106398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Millard F. Beatty. Finite amplitude vibrations of a neo-Hookean oscillator. Quart. Appl. Math. 44 (1986) 19-34. MR 840440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] M. Toulios. The wavefront induced in a homogeneously shearing solid by a localized material imperfection. Quart. Appl. Math. 43 (1985) 225-235. MR 793531.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] George Dassios. Energy theorems for magnetoelastic waves in a perfectly conducting medium. Quart. Appl. Math. 39 (1982) 479-490. MR 644102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia